# SDR CNMA20090145

- Difficulty date: March 4, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,911 hours, 14,633 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF CTR LANDING GEAR THERE IS A DENT AT LONGERON 52 APPROX BS 1545. DENTED SKIN LOCALLY TRIMMED, AT DENT PERIPHERY.  AREA REINFORCED WITH REPAIR DOUBLERS AND FINGER DOUBLER PN'S N522AX-NRC989-1 THRU - 4 IAW SRM VOL I 53-20-00, FIG 6 (CLASS I REPAIR).
